# SDR A6WA201441505

- Difficulty date: April 22, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount Bracket
- Part number: 46120071
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WINDSCREEN CORROSION ON MOUNT FEET.  R & R FEET ON LT & RT WINDSCREENS IAW CMM 25-22-89.
